标题:EXISTENCE OF GLOBAL L-infinity SOLUTIONS TO A GENERALIZED n x n HYPERBOLIC SYSTEM OF LEROUX TYPE
作者:Liu, Shujun; Chen, Fangqi; Wang, Zejun
作者机构:[Liu, Shujun; Chen, Fangqi; Wang, Zejun] Nanjing Univ Aeronaut & Astronaut, Dept Math, Coll Sci, Nanjing 211100, Jiangsu, Peoples R China.; [Chen, F 更多
通讯作者:Liu, SJ
通讯作者地址:[Liu, SJ]Nanjing Univ Aeronaut & Astronaut, Dept Math, Coll Sci, Nanjing 211100, Jiangsu, Peoples R China.
来源:ACTA MATHEMATICA SCIENTIA
出版年:2018
卷:38
期:3
页码:889-897
关键词:Conservation laws; hyperbolic system; LeRoux type; viscosity method;; compensated compactness
摘要:In this article, we give the existence of global L-infinity bounded entropy solutions to the Cauchy problem of a generalized n x n hyperbolic system of LeRoux type. The main difficulty lies in establishing some compactness estimates of the viscosity solutions because the system has been generalized from 2 x 2 to n x n and more linearly degenerate characteristic fields emerged, and the emergence of singularity in the region {v(1) = 0} is another difficulty. We obtain the existence of the global weak solutions using the compensated compactness method coupled with the construction of entropy-entropy flux and BV estimates on viscous solutions.
收录类别:SCIE
资源类型:期刊论文
TOP